IMPOSSIBILITY OF SPONTANEOUSLY BREAKING LOCAL SYMMETRIES

被引:650
作者
ELITZUR, S [1 ]
机构
[1] TEL AVIV UNIV,DEPT PHYS & ASTRON,TEL AVIV,ISRAEL
来源
PHYSICAL REVIEW D | 1975年 / 12卷 / 12期
关键词
D O I
10.1103/PhysRevD.12.3978
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:3978 / 3982
页数:5
相关论文
共 2 条
[1]   HAMILTONIAN FORMULATION OF WILSONS LATTICE GAUGE THEORIES [J].
KOGUT, J ;
SUSSKIND, L .
PHYSICAL REVIEW D, 1975, 11 (02) :395-408
[2]   CONFINEMENT OF QUARKS [J].
WILSON, KG .
PHYSICAL REVIEW D, 1974, 10 (08) :2445-2459